American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E45) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Andre Reznikov. Rankin-Selberg without unfolding and bounds for spherical Fourier coefficients of Maass forms. J. Amer. Math. Soc. 21 (2008) 439-477. MR 2373356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] P. Deligne. Groupe de Heisenberg et r\'ealit\'e . J. Amer. Math. Soc. 4 (1991) 197-206. MR 1086965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Roger Howe. Transcending classical invariant theory . J. Amer. Math. Soc. 2 (1989) 535-552. MR 985172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert J. Zimmer. Representations of fundamental groups of manifolds with a semisimple transformation group . J. Amer. Math. Soc. 2 (1989) 201-213. MR 973308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1